Applied Mathematics of Interconnected Phenomena
Journal license

Journal

Applied Mathematics of Interconnected Phenomena


Volume
& Issue

Volume 1, Issue 1


Published
on

October 23, 2026


Pages

1-4


DOI

Article

Welcome to Applied Mathematics of Interconnected Phenomena


Authors

Zulqurnain Sabir* Affiliation:
Istanbul Beykent University, Türkiye


Abstract

This editorial welcomes readers, authors, reviewers and colleagues to the first volume of Applied Mathematics of Interconnected Phenomena, an international, peer-reviewed, open access journal devoted to networks, dynamical systems and complex phenomena. It explains why the journal was created, what kinds of mathematical contributions it seeks, how manuscripts are evaluated through a single-blind process, and which editorial and ethical commitments the editorial board makes to its authors and readers. It closes with an invitation to submit work that connects rigorous theory with computation and with applications in the physical, biological, engineering, economic and social sciences.


Keywords

editorial, open access, peer review, interconnected systems, research publishing


Citation

Sabir, Z. (2026). Welcome to applied mathematics of interconnected phenomena. Applied Mathematics of Interconnected Phenomena, 1(1), 1–4.

Published by: Engineering Journals

Engineering Journals Logo